| Catalog Number |
1804250-48 |
| Medical Device Problem Codes |
Material Rupture (1546); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid left anterior descending (mlad) coronary artery with moderate calcification, mild tortuosity and 99% stenosis.The 2.5x48mm xience skypoint stent delivery system (sds) was prepped per instructions and advanced to the lesion.No resistance was noted.Pressure was applied at about 6 atmospheres; however, the balloon did not inflate and therefore the stent failed to deploy.It was found that the balloon was ruptured.The sds was removed from the anatomy with the stent intact on the balloon.The procedure was completed with another same size xience skypoint sds.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.Device available for evaluation updated to no.